Learning and recognizing the signs of a Xanax overdose
Regardless of where you get it, prescription medication such as Xanax can still be highly addictive. Therefore, whenever you use any prescription-based medications, you must carefully monitor your usage and regularly speak with your doctor or medical health professional.
In the following article, we are going to look at the signs of a Xanax overdose and what you need to look out for if you’re using prescription benzodiazepine medication.
Understanding the Signs of a Xanax Overdose
It’s important to understand that any pharmaceutical has the potential to cause adverse side effects or addiction if misused. For example, when you use Xanax for an extended period, you can build up a tolerance. This tolerance leads you to use Xanax more frequently and also increases how much Xanax you are using. This increases your risk of experiencing a Xanax overdose.
Below are some of the signs of a Xanax overdose:
- Difficulty Breathing
- Yellowing Around the Eyes
- Loss of Consciousness
- Confusion or Erratic Behavior
- Going Into a Coma
- Depressed Heart Rate
- Loss of Motor Function
If you are experiencing any of these symptoms, please seek medical help immediately.
What Are the Signs of Xanax Overdose? – Conclusion
Now you should have a clear idea about what the signs of a Xanax overdose look like. If you, someone you know, or a loved one has a problem with Xanax, don’t hesitate to ask for help. Taking that first step is often the hardest but also the most rewarding.
Skyward Treatment is a premier rehab and treatment center located in Sugar Land, Texas. We offer a comprehensive, caring, and compassionate approach to recovery tailored to suit you and your addiction.
If you have been struggling with addiction and it’s affecting your personal or professional life, please don’t hesitate to reach out and contact us online or via phone at (713) 835-4771. So often, taking the first step is the most challenging yet most rewarding. Our friendly and professional team is standing by to assist you.